Thanks avocet, noted, just wondering if anyone had tried it and had success. I was also wondering if anyone knew if it wasn’t the generic stuff, because it only has a 100 inscribed lightly on one side, and the other is blank. I think I remember hearing that on the real stuff it says pfizer on one side and VGRA and the mg on the other side, is that true?
Thanks Kingpole I may just ask for those tests.
Ask yourself some questions:
Do I get out of breath easy? NO
Do your lips and finger nail beds turn blue? What am I scuba diving?! NO
If so you are hypoxic which is a symptom of anemia/ ..
This also could be due to the other problem like allergies and the medications taken for them assuming you have allergies? NONE
Do your hands and feet fall asleep to easy? NEGATIVE
Are you excessively tired, are you getting enough sleep? As much as the average student does.
Are you eating enough to support you sports demand? Yeah I love eating
Are you hungry all the time and can not get full? NOPE
Are you constantly thirsty? NO I drink a lot of water
Numbness in hands,face,feet,arms,legs? NO. Thanks though KP. Are any of those symptoms common for ED?
Yataghan, thats bad news! I havn’t really done any PE for probably around 6 months, just the lazy stretches and occasional 100 jelqs in the shower, and wearing PE weights months ago. It’s not PE related I know that.
Symptoms of the above list would cover diabetes,anemia,hypothyroid disease.
Perhaps your penis is to big for this girl.
Speak softly carry a big dick, I'm mean stick!